Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bounded orbits of certain diagonalizable flows on $ SL_{n}(R)/SL_{n}(Z)$


Authors: Lifan Guan and Weisheng Wu
Journal: Trans. Amer. Math. Soc. 370 (2018), 4661-4681
MSC (2010): Primary 11J04; Secondary 22E40, 28A78
DOI: https://doi.org/10.1090/tran/7082
Published electronically: December 20, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the set of points that have bounded orbits under certain diagonalizable flows is a hyperplane absolute winning subset of $ SL_{n}(\mathbb{R})/SL_{n}(\mathbb{Z})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11J04, 22E40, 28A78

Retrieve articles in all journals with MSC (2010): 11J04, 22E40, 28A78


Additional Information

Lifan Guan
Affiliation: Beijing International Center for Mathematical Research, Peking University, Beijing 100871, People’s Republic of China
Address at time of publication: Department of Mathematics, University of York, Heslington, York, YO10 5DD, United Kingdom
Email: lifan.guan@york.ac.uk

Weisheng Wu
Affiliation: Department of Applied Mathematics, College of Science, China Agricultural University, Beijing, 100083, People’s Republic of China
Email: wuweisheng@math.pku.edu.cn

DOI: https://doi.org/10.1090/tran/7082
Received by editor(s): April 28, 2016
Received by editor(s) in revised form: September 20, 2016
Published electronically: December 20, 2017
Additional Notes: The research of the second author was supported by CPSF (#2015T80010)
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society